# SDR DALA2022121508144

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,312 hours, 11,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frozen
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND R3  DOORS WILL NOT DISARM.  DISARMED BOTH DOORS. FOUND ICE ON GIRT BAR MECHANISM. CLEANED AND LUBRIACTED AREA IAW AMM 52-11.
